Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Sexually active, drained out, unable to sleep, headache, indigestion, frequent urination. Possible reason?

I broke my back on November 1rst, and was taking meds, which I am off of now other than ibuprophen, and me and my husband have been more sexually active. I had a tuleigation in 2006, I have been feeling really drained during the day but Can not go to sleep at night, I have had a headache for about a week, not a BAD one just nerve racking one, CONSTANT indegestion, eating Tums every hour, and frequent urination , what could be wrong?
Asked On : Sat, 19 Jan 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Emergency Medicine Specialist 's  Response
Thanks for writing your query.

After reading your post, it seems that you might be suffering from increased gastritis as a result of taking painkillers like Ibuprofen.

You can take antacid like Omeprazole 40 mg for relief from your symptoms like indigestion and acidity.

Following precautions will be helpful :-
1. Avoid spicy/oily foods.
2. Do not miss a meal.
3. Avoid emotional/mental stress.
4. Avoid smoking/alcohol, if any.
5. Do not self medicate, especially with painkillers and steroids.
Always take an antacid with the painkillers.
6. Drink at least 8-10 glasses of water daily.

You should get your investigated for
1. Blood sugar.
2. Urine examination.
This will help to know the cause of frequent micturition.

I hope this is helpful to you.
Answered: Tue, 16 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor